Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Painful urination, black vomit. Had esophagus removed. On antibiotics, Help?

Hi my partner has, about 6 weeks ago had cancer of the asophagus removed, the operation was a complete sucess, he has had two water infections though since then, and has had two weeks of antibiotics , which dosnt seem to have cleared it, it is still abit painful when he urinates, his urine a brown colour,and he has trapped wind in his stomach ,which makes a loud bubbling noise, which comes and goes. He is sometimes sick, when he over eats i would say, as he gets a little giddy with food, as he went a few month hardly being able to eat. He is putting weight on now, slowly but surely, last night though he was sick black vomit , which is worrying also, what could this be, and do you think he may need to go back in hospital , put on a drip of antibiotics to clear up the infection? Thanks.
Asked On : Wed, 20 Mar 2013
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General Surgeon 's  Response

Thank you for the query.

Black vomit can indicate bleeding from stomach (from the place where the esophagus and stomach or intestine were connected, from peptic ulcers). You never know how serious is the bleeding as in the stomach and intestines there is a lot of space for blood accumulation. That is with such symptom, it is strongly advisable to visit ER and have emergency endoscopy performed.

His urinary tract infection should be diagnosed with urine culture test to get to know what kind of bacteria does he have and which antibiotics will be most effective.
Such long lasting urinary tract infection might also need urologist consult and some additional tests should be performed.

Hope this will help.
Answered: Thu, 21 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor